# SDR P2EA2002M001

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- Aircraft time: 42,394 hours, 82,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 654496010
- Part serial: 0001
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: O

## Discrepancy

After Landing Lost A System Hydraulics upon exiting taxi way at MCI.Inspected and found the #1 Ground Spoiler actuator with crack. R&R #1 Ground Spoiler actuator IAW Boeing MM 27-62-101 op's check and leak checks good.
